Google Scholar: citas
On ramification divisors of functions in a punctured compact riemann surface
Cutillas Ripoll, Pascual

Fecha: 1989
Resumen: Let V be a compact Riemann surface and V' be the complement in V of a nonvoid finite subset . Let M(V') be the field of meromorphic functions in V'. In this paper are studied the ramification divisors of the functions in M(V') which have exponential singularities of finite degree at the points of V-V', and one proves, for instante, that if a function in M(V') belongs to the subfield generated by the functions of this type, and has a finite ramification divisor, it also has a finite divisor. It is also proved that for a given finite divisor δ in V', the ramification divisors (with a fixed degree) of the functions of the said type whose divisor is δ, define a proper analytic subset of a certain symmetric power of V'.
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: Article ; recerca ; Versió publicada
Publicado en: Publicacions matemàtiques, V. 33 n. 1 (1989) p. 163-171, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_33189_14

9 p, 304.3 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2009-04-27, última modificación el 2022-02-18

   Favorit i Compartir